# SDR AALA970591

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSELAGE SKIN AND TEAR STRIP OUTBOARD OF STRINGER 27R, STATION 683.  REMOVED CORROSION STATION 683, STRINGER 27R.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
